# SDR DXTA200500774

- Difficulty date: June 14, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N302QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600402
- Aircraft time: 7,788 hours, 6,362 cycles
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Part time: 7,733 hours, 6,294 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, RIGHT ENGINE WOULD NOT MAKE TAKEOFF POWER (97.2) ONLY ACHIEVED 95.3 PERCENT.  RAN RIGHT ENGINE TO TAKEOFF POWER [97.2], ALL PARAMETERS WERE WITHIN ACCEPTABLE LIMITS IAW CE 560 MM 71-01-02.
